<  Back to the Polytechnique Montréal portal

Node stability-based routing in Wireless Mesh Networks

Mustapha Boushaba, Abdelhakim Hafid and Michel Gendreau

Article (2017)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/37507/
Journal Title: Journal of Network and Computer Applications (vol. 93)
Publisher: Elsevier
DOI: 10.1016/j.jnca.2017.02.010
Official URL: https://doi.org/10.1016/j.jnca.2017.02.010
Date Deposited: 18 Apr 2023 15:04
Last Modified: 29 Sep 2023 14:17
Cite in APA 7: Boushaba, M., Hafid, A., & Gendreau, M. (2017). Node stability-based routing in Wireless Mesh Networks. Journal of Network and Computer Applications, 93, 1-12. https://doi.org/10.1016/j.jnca.2017.02.010

Statistics

Dimensions

Repository Staff Only

View Item View Item